Results 1 to 7 of 7
  1. #1
    Nullusia is offline New Member
    Join Date
    Jan 2016
    Posts
    16

    Short cycle - Pushed out of steroids - PCT?

    Hi. Needed some advice.

    So around 5-6 weeks ago, I started steroids . Was mostly based off my friends knowledge, which after reading online I realised he had little to none. He was my supplier too through someone else.

    I started off with Tren E 200mg weekly and took that partially alongside Test 400 (Test e/prop/cyph) 400mg a week.

    After some education, I cut the tren 3 weeks in. I didn't really get any sides apart from very minor night sweats - but just out of some advice from knowledgeable people which I hadn't considered before I started - on this forum included (Thanks). I took the test 400 for 5 weeks until deciding that I was completely wrong and decided to get off steroids completely until I'm 25 at least (I'm 22 atm) Also, I don't need anyone posting here if they're going to carry on about how I was wrong to start blah blah - yes I know I made a mistake

    I'm just going to train naturally for now with legal supplements at the most (whey/creatine etc).

    I haven't got any sides from the juice, and my balls etc are all the same etc, no gyno/nip problems, some gains that only kicked in the last week or so - and it's been 13 days since my last dose. Sides wise atm I feel like how I was before I even took roids.

    1) Am I right to say my PCT should start tomorrow (which would be 14 days since my last shot which was a half ml shot)

    2) Theres certain clomid sides I'm aware of to do with the eyes that make me. I'm going to do my PCT with nolva only (correct me if I'm making a mistake). Is 20/20/20/20 still okay or should I definitely do 40/40/20/20

    3) Do you think my normal natural HPTA/endocrine system will return to normal after this or is it too late?


    Thanks in advance for anyone who takes the time out to help.

  2. #2
    Mr.BB's Avatar
    Mr.BB is offline Anabolic Member
    Join Date
    Apr 2014
    Location
    HOME
    Posts
    6,902
    Tren shuts you down from the 1st shot.

    You should use both clomid and Nolva 14 days after last shot of test.

    Nobody knows if your HPTA will return to normal, lets hope so.

  3. #3
    Nullusia is offline New Member
    Join Date
    Jan 2016
    Posts
    16
    Quote Originally Posted by Mr.BB View Post
    Tren shuts you down from the 1st shot.

    You should use both clomid and Nolva 14 days after last shot of test.

    Nobody knows if your HPTA will return to normal, lets hope so.
    I have an underlying eye condition which won't mix well if I get any of the eye related sides notorious on clomid. What would be the effects of only running nolva? IDC about loss of gains at this point i'm more concerned of my overall health

  4. #4
    TheTaxMan's Avatar
    TheTaxMan is offline 100% BRITISH BEEF
    Join Date
    Sep 2012
    Location
    ENGLAND
    Posts
    3,395
    If your eye condition dont mix well with pct, may i ask why did you cycle?

    If your more concerned about your health than losing gains (which is of course the best decision) then id just run the nolva and expect a tough recovery but hopefuly you will get there after a while. Research and prepare for TRT treatment as it is a possibility.

  5. #5
    kelkel's Avatar
    kelkel is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~ No Source Checks
    Join Date
    Sep 2010
    Location
    East Coast Dungeon
    Posts
    29,578
    Quote Originally Posted by Nullusia View Post
    I have an underlying eye condition which won't mix well if I get any of the eye related sides notorious on clomid.
    So run the clomid at a lower dose at bedtime.
    -*- NO SOURCE CHECKS -*-

  6. #6
    Nullusia is offline New Member
    Join Date
    Jan 2016
    Posts
    16
    1111
    Last edited by Nullusia; 02-22-2016 at 07:03 PM.

  7. #7
    Nullusia is offline New Member
    Join Date
    Jan 2016
    Posts
    16
    Quote Originally Posted by TheTaxMan View Post
    If your eye condition dont mix well with pct, may i ask why did you cycle?

    If your more concerned about your health than losing gains (which is of course the best decision) then id just run the nolva and expect a tough recovery but hopefuly you will get there after a while. Research and prepare for TRT treatment as it is a possibility.
    To answer your question - Did state earlier in the post that I started based off the information of a friend with less knowledge and came to realise my mistake which is the reason why I stopped. I did my fair bit of research but didn't know of the clomid sides and only found that out later through the cycle. Other than my eyes my general health is completely healthy so it wasn't my first thought to think there's a side on cycling that affects the eyes, so I assumed I wouldn't have problems with sides until I realised it too late.
    Last edited by Nullusia; 02-22-2016 at 07:05 PM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •